Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jbird12

Veteran Member
  • Total Reviews

    0
  • Content Count

    162
  • Joined

  • Last visited

Community Reputation

6 Neutral

1 Follower

About jbird12

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

2648 profile views
  1. So, I'm back to follow up with my 2nd Accutane course. I finished my course in the first week of November..totaling 5 months at 80mg/day for all 5 months so I've been done for about 3 months now. My body has fully recovered from the course (dryness and achiness has gone away). My acne has stayed away for the most part. I've had a few tiny skin level, superficial bumps here and there but nothing major. I did add a bp cleanser that I use at night. I'll check back in a few mont
  2. Hello jbird,

    I ´ve just read your report in this topic from Nov./2012.

    http://www.acne.org/messageboard/topic/322874-acne-scars-classification-treatment/

     I would like to download this book but it´s not possible anymore. : 

    "Acne Scars: Classification and Treatment (Series in Dermatological Treatment)

    Would you be so kind to send it me on my email please ? (If you still have it of course )

    [email protected]

    thank you

    regards

    Andy

    1. I still have redmarks from my initial breakout. Redmarks are weird sometimes. I've had some fade over a matter of weeks and then some that take a year. You should keep your chin up though! You don't have any indented scarring from the looks of that picture so at least you don't have to deal with that. Those redmarks will fade in time and you'll have wonderful skin!
    2. There has been a study suggesting a 220mg/kg cumulative dose shows better longterm remission of acne. Maybe that is what your derm is using to calculate your dosage: http://drugtopics.modernmedicine.com/drug-topics/content/tags/acne-vulgaris/high-dose-isotretinoin-reduces-risk-acne-vulgaris-relapse?page=full Monitor your symptoms and if you don't feel like you can handle the high dosage, then talk to your doctor. Accutane is rough at the start regardless of your dosage (unless it's an extreme
    3. Of course! I will check back in again. My acne stayed away for about 2 - 2.5 years after my first course ended so hopefully this time will be a more permanent result.
    4. So it's been a while since I stopped by and figured it was time to update on my progress through my second accutane course. I'm a week into month 5 now and have been at 60mg of Absorica the entire time. My derm originally told me I would be on a 6 month course but now she says this may be my last month. Anyways, onto the acne. Weeks 5,6 and 7 were absolutely brutal weeks for me as I broke out with huge cysts on both sides of my cheeks. However, the acne subsided quickly after that and I have
    5. I would try retin-a first and see if that works. For some people, that is all they need. I've tried retin-a several times and several different brands and it never really helped me. As others said, retin-a and accutane are different beasts. Accutane will dry out every part of your body while retin-a will make your face more dry only.
    6. Yes it is normal. Accutane clears people up at different rates. This is my second course. During my first course years ago, I stopped breaking out after week 4. However, I'm in week 7 of my second course and still breaking out.
    7. I recently took a vacation that was about 20 hrs round trip. Each flight leg was about 4-5 hours. I'd say I did get more dry on the plane. It's hard to tell because I was already having issues getting the dryness under control at the time. On the flights back when I had the dryness under better control, it wasn't too bad. Just make sure to keep all your lotions and accutane with you on carry on bag. Also, can't really answer the breakout question as this was my initial breakout period and I
    8. Does your status say prescription ready to fill? If not, call your dr. They might need to finish a step still.
    9. What's your weight? Studies show reaching higher cumulative doses lowers the chance of relapse. http://www.consultant360.com/story/high-dose-isotretinoin-cuts-acne-relapse-risk-without-upping-side-effects
    10. I had a minor breakout 3 months post accutane my first time but once that cleared I had near perfect skin for about 2 years before my acne began coming back.
    11. Yeah, I just spent 8 days on vacation and a lot of it was outdoors hiking. I kept my accutane and lip care/ moisturizers with me on my carry-on for the flights. I just made sure to slather sunscreen on and kept a hat on.
    12. You should talk to your doctor IMMEDIATELY about your symptoms. Are you using a chemical peel while on Accuntane? This will definitely cause more irritation to the face. You should try to stay moisturized. I'm on week 6 of Accutane now and I suffered from itchy, flakey red face during weeks 2 and 3 but was able to get it under control with moisturizer. Actually, at first I was just putting Aquaphor straight on the troubled areas at night. This got the issue under control pretty quickly f
    13. I'm on 60mg and lift fairly heavy and haven't noticed any issues or changes. I had a little extra muscle soreness week 2 but haven't had any issues since (end of week 5).
    ×